# SDR AALA20110401TUL09

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 61,891 hours, 21,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, LOWER EDGE INTERCOSTAL NUMBER 4 HAS CORROSION.  REPLACED LOWER EDGE INTERCOSTAL NUMBER 4 PER ESO 90114.
